Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What causes burning sensation in back after having protected sex?

User rating for this question
Very Good
Answered by

Pediatrician, Pulmonology
Practicing since : 2002
Answered : 214 Questions
I had sex with one gal last week Saturday but i used condom.. But i feared and went to doctor they prescribed pep. Im continue that medicine last week but now i feel burning my back .. im too scared what i need to do next ?
Posted Fri, 3 Jan 2014 in HIV and AIDS
Answered by Dr. Sonila Borici 1 hour later
Brief Answer: Please follow the suggestions below... Detailed Answer: Hi, I read your medical history carefully and understood your concern. You are saying to have had sex with a gal by using a condom and after that you started PEP treatment. Although this treatment is preventing the replication of the virus (if any), it carries its own side effects, one of which might includes burning back. Please report this as a side effect to your caring doctor for further following up. In such cases, you must stop the medications you are taking and wait for improvements. Otherwise, your doctor would prescribe other medications to ease your concerns. All the best! Dr.Sonila Feel free to ask me other questions you might have!
Above answer was peer-reviewed by
Follow-up: What causes burning sensation in back after having protected sex? 3 hours later
The following tablet Im taking now is there any side effects are there XXXXXXX efavirenz 600 mg XXXXXXX Zidovudine 300 mg Lamivudine 150 Mg And also I took p24 Antigen test after 82 hours of sexual contact. The result came as negative.. Do you know any test will show in short period during PEP. ?
Answered by Dr. Sonila Borici 27 hours later
Brief Answer: Please follow the suggestions below.. Detailed Answer: Hi again With regards to your treatment Zidovudine and Lamividine have side effects like burning sensation. Please report to your treating doctor and discus with him for your next step. I am glad to know that P24 antigen test was negative. I strongly suggest to run your serological exams 12 weeks after Pep treatment because earlier tests (during Pep treatment) carry the risk of false negative results. Wishing you health If you have other concerns i will be glad to assist you Dr.Sonila
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor